MAUDE Adverse Event Report: Roche Diagnostics cobas 6000 c501 module; CLINICAL CHEMISTRY ANALYZER

Roche Diagnostics cobas 6000 c501 module; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable test results for 3 patient samples on a cobas 6000 c501 module.The affected assays are uric acid, calcium, and glucose.Sample 1: the initial uric acid result was 0.4 mg/dl, and the repeated result was 4.3 mg/dl.Sample 2: the initial calcium result was 4 mg/dl, and the repeated result was 6 mg/dl.Sample 3: the initial glucose result was 70 mg/dl, and the repeated result was 125 mg/dl.The samples were repeated because the initial results did not match the clinical status of the patients.The repeated results were obtained on another module and were believed to be correct.
 
Additional Manufacturer Narrative
The uric acid reagent lot number is 943167.The calcium reagent lot number is 882379.The glucose reagent lot number is 936950.The expiration dates were not provided.The field service representative found a blockage in the rinse tubing.He replaced the rinse tubing, which resolved the issue.The investigation determined that the service actions resolved the issue.

Brand Name
cobas 6000 c501 module
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50672507
Report Number1823260-2026-03661
Device Sequence Number13079574
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown